# SDR ASAA2016051716775

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 3,787 hours, 1,213 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Inlet Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER APU SHUTDOWN AT CONCLUSION OF ENGINE START. ACFT GROUNDED.  R & R INLET TEMP SENSOR.  OPS CHECK GOOD REF AMM 49-61-31.
